On the vibrations of a simply supported square plate on a weakly nonlinear elastic foundation
Journal Article
(2005)
Author(s)
M Zaburinskaya (TU Delft - Old - EWI Ch. Mathematical Physics)
Wim T. Horssen (TU Delft - Old - EWI Ch. Mathematical Physics)
Research Group
Old - EWI Ch. Mathematical Physics
DOI related publication
https://doi.org/DOI: 10.1007/s11071-005-3816-6
To reference this document use:
https://resolver.tudelft.nl/uuid:02bdcc61-b98a-4db0-a294-e2f469b2cbde
More Info
expand_more
expand_more
Publication Year
2005
Research Group
Old - EWI Ch. Mathematical Physics
Issue number
1
Volume number
40
Pages (from-to)
35-60
No files available
Metadata only record. There are no files for this record.